How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anna Your Own Question
Anna, Mental Health Professional
Category: Mental Health
Satisfied Customers: 1945
Experience:  Licensed Clinical Social Worker with 29 years in addictions and mental health.
Type Your Mental Health Question Here...
Anna is online now
A new question is answered every 9 seconds

have been on Citqalopram 20mg for a year. Decided I should

This answer was rated:

have been on Citqalopram 20mg for a year. Decided I should come off them and made the mistake of going cold turkey. Have been without for approx 10 days but am so dizzy. Have taken 20mg today (another mistake). Too ashamed to go back to GP and admit this - how long until this liggt headedness stops - it's horrid.
Hello & Welcome to Just Answers.

You can admit it to your doctor! People do this all the time - you're not supposed to know how to discontinue every med you can be's not big thing at all.

But, the 20mg tablet today was actually on the right track, just wrong dose. When you stop this one cold turkey, the withdrawals last longer. You could take 10mg for a week, and then 5mg for 2 weeks and then stop. Your symptoms will most likely be nil with that plan.

Citalopram withdrawal is horrid.....sorry you're going through it.

Anna and other Mental Health Specialists are ready to help you

Related Mental Health Questions